# SDR 249TR0078

- Difficulty date: December 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF LOWER TEE AT LEFT SIDE OF BS 1006 FLOORBEAM OUTBOARD ATTACH ANGLE HAS CORROSION.  REPLACED ATTACH ANGLE PER SRM 51-10-1 AND 51-10-2 AND 51-30-0.
